# SDR UALA2012100305595

- Difficulty date: October 1, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,638 hours, 10,703 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Conduit
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CONDUIT OUTBOARD END HAS REPAIR TO END OF CONDUIT, NO REPAIRS ALLOWED PER AD NOTE.  REPLACED FORWARD CARGO DOOR CONDUIT.  RAN DOOR TO CHECK CONDUIT FOR ROUTING, TESTED GOOD.
